# SDR R61A2023021800149

- Difficulty date: February 1, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 12,821 hours, 8,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III FR 90 RBL 24 GUSSET PLATE FOR GALLEY MOUNT IS CORRODED. CF III FR 90 RBL 24 FOR GALLEY MOUNT REPLACED WITH NEW PART AND INSTALLED IAW SRM 51-41-02
